# SDR HALA2010110800524

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,969 hours, 17,629 cycles
- Engine: Pwa PW4062
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 1562200000
- Part serial: 4562
- Condition: Leaking
- Location: Oil System
- Part time: 10,309 hours, 1,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON OVERNIGHT CHECK, FOUND NR2 ENG EVIDENCE OF OIL LEAK IN BYPASS AREA.  REMOVED NR2 ENG AIR/OIL HEAT EXCHANGER AND VALVE ASSY IAW AMM 79-21-09 (HA11068), INSTALLED AIR/OIL HEAT EXCHANGER IAW AMM 79-21-09. OPS AND LEAK CHECK PENDING. GROUND RUN AND LEAK CHECK OK, OK FOR SVC.
